It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-08-2011, 07:29 PM   #1
Junior Member
(female)
 
Join Date: May 2003
Posts: 30
deanne72 HB User
Concerned about taking (and not taking) blood pressure meds

I have had strange numbness and tingling all over my body and face for the last 3-4 months. I was finally tested for Vitamin B12 and do have an insufficiency. So, I started injections this week.

However, when the numbness would get really bad, I would get scared and anxious and my blood pressure would go up. Well, it stayed high after one episode, so my PCP put me on Lisinopril, 10 mg. After 3 days of taking it, my bp was in the 85/50 range. I called the doctor, and he said to half it to 5 mg/day. Well, I did that once, but other than one day that I had a doctor's appointment, my bp has been normal. Today, it was 116/73 without meds for 4 days, but my PCP wants me to take the meds. I am afraid of it going too low, but I certainly don't want it too high.

Any thoughts?

 
Old 01-08-2011, 08:40 PM   #2
Veteran
(male)
 
Join Date: Apr 2009
Location: Newcastle, Australia
Posts: 484
Vyking HB UserVyking HB UserVyking HB UserVyking HB UserVyking HB UserVyking HB UserVyking HB UserVyking HB UserVyking HB UserVyking HB UserVyking HB User
Re: Concerned about taking (and not taking) blood pressure meds

Just the other day my BP was 88/53 - my doctor said not to worry as long as I wasn't having any other symptoms, also dehydration can make your BP drop low.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
X-Ray in ER showed cardiomegaly, should I be concerned? mrsinnot Heart Disorders 5 12-07-2010 07:06 AM
High resting heartrate-should I be concerned? MountainReader Heart Disorders 2 06-08-2010 08:17 PM
high blood pressure edr Heart Disorders 0 03-25-2010 07:43 PM
Is anyone here taking a heart medication that does not make you gain weight???? Eeyore1973 Heart Disorders 2 02-16-2008 07:44 AM
Advice about sex and my friend's heart problems lsam Heart Disorders 5 10-14-2006 10:01 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!